# SDR REXA2018012300069

- Difficulty date: January 23, 2018
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,161 hours, 15,423 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Rt Side Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SIDE CABIN 02 MASK DAMAGED. REMOVED AND REPLACED RH SIDE CABIN O2 MASK, OPS CHECKED GOOD IAW CRJ-900 AMM 35-21-09-400-801-A01 AND 35-20-00-710-803-A01.
